# SDR MWEA020668

- Difficulty date: October 31, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,785 hours, 77,085 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ring
- Condition: Broken
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RETRACT.  --  FOUND NOSE LANDING GEAR PISTON INNER RING BROKEN AND DAMAGED SEVERAL PARTS. REPLACED #74 RING, #75 SPACER, #77 VALVE, #80 RETAINER AND #82 STOP.
